# SDR R61A2020102400713

- Difficulty date: October 6, 2020
- Submitted: October 24, 2020
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 43,483 hours, 26,928 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR, WHILE A/C WAS IN FOR HEAVY CHECK FOUND LT AND RT HORIZONAL STAB CRACKED AT RIBS 12A AND 11A LT, 10A AND 12A RT.  AAR MX ALL WORK WAS REPAIRED ON REPUBLIC JC 170EO-55-10-0004 AND AAR NRC 4500788-3000-0066.  A/C REMAINS IN YQG FOR COMPLETION.  MAJOR
